Volume 23, issue 2 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lagrangian mean curvature flow of Whitney spheres

Andreas Savas-Halilaj and Knut Smoczyk

Geometry & Topology 23 (2019) 1057–1084
Bibliography
1 S J Altschuler, Singularities of the curve shrinking flow for space curves, J. Differential Geom. 34 (1991) 491 MR1131441
2 H Anciaux, Construction of Lagrangian self-similar solutions to the mean curvature flow in n, Geom. Dedicata 120 (2006) 37 MR2252892
3 S Angenent, On the formation of singularities in the curve shortening flow, J. Differential Geom. 33 (1991) 601 MR1100205
4 V Borrelli, B Y Chen, J M Morvan, Une caractérisation géométrique de la sphère de Whitney, C. R. Acad. Sci. Paris Sér. I Math. 321 (1995) 1485 MR1366106
5 B Y Chen, Complex extensors and Lagrangian submanifolds in complex Euclidean spaces, Tohoku Math. J. 49 (1997) 277 MR1447186
6 J Chen, W He, A note on singular time of mean curvature flow, Math. Z. 266 (2010) 921 MR2729297
7 C G Evans, J D Lotay, F Schulze, Remarks on the self-shrinking Clifford torus, preprint (2018) arXiv:1802.01423
8 K Groh, Singular behavior of equivariant Lagrangian mean curvature flow, PhD thesis, Leibniz Universität Hannover (2007)
9 K Groh, M Schwarz, K Smoczyk, K Zehmisch, Mean curvature flow of monotone Lagrangian submanifolds, Math. Z. 257 (2007) 295 MR2324804
10 R S Hamilton, Harnack estimate for the mean curvature flow, J. Differential Geom. 41 (1995) 215 MR1316556
11 D Joyce, Y I Lee, M P Tsui, Self-similar solutions and translating solitons for Lagrangian mean curvature flow, J. Differential Geom. 84 (2010) 127 MR2629511
12 F Martín, A Savas-Halilaj, K Smoczyk, On the topology of translating solitons of the mean curvature flow, Calc. Var. Partial Differential Equations 54 (2015) 2853 MR3412395
13 A Neves, Singularities of Lagrangian mean curvature flow : zero-Maslov class case, Invent. Math. 168 (2007) 449 MR2299559
14 A Neves, G Tian, Translating solutions to Lagrangian mean curvature flow, Trans. Amer. Math. Soc. 365 (2013) 5655 MR3091260
15 A Ros, F Urbano, Lagrangian submanifolds of n with conformal Maslov form and the Whitney sphere, J. Math. Soc. Japan 50 (1998) 203 MR1484619
16 K Smoczyk, Symmetric hypersurfaces in Riemannian manifolds contracting to Lie-groups by their mean curvature, Calc. Var. Partial Differential Equations 4 (1996) 155 MR1379198
17 K Smoczyk, Der Lagrangesche mittlere Krümmungsfluss, Habilitationsschrift, Universität Leipzig (2000)
18 K Smoczyk, Local non-collapsing of volume for the Lagrangian mean curvature flow, Calc. Var. Partial Differential Equations 58 (2019) MR3890797
19 T Tao, Poincaré’s legacies, pages from year two of a mathematical blog, II, Amer. Math. Soc. (2009) MR2541289
20 C Viana, A note on the evolution of the Whitney sphere along mean curvature flow, preprint (2018) arXiv:1802.02108
21 Y L Xin, Translating solitons of the mean curvature flow, Calc. Var. Partial Differential Equations 54 (2015) 1995 MR3396441